Computing Publications

Publications Home » Response time distributions in ta...

Response time distributions in tandem G-networks

Peter G. Harrison, E. Pitel

Journal Article
Journal of Applied Probability
Volume 32
Issue 1
March, 1995
DOI 10.2307/3214932

The Laplace transform of the probability distribution of the end-to-end delay in tandem networks is obtained where the first and/or second queue are G-queues, i.e. they have negative arrivals. For the most general case the method is based on the solution of a boundary value problem on a closed contour in the complex plane, which itself reduces to the solution of a Fredholm integral equation of the second kind. We also consider the dependence or independence of the sojourn times at each queue in the two special cases where only one of the queues is a G-queue, the other having no negative arrivals.

BibTEX file for the publication built & maintained by Ashok Argent-Katwala.